BibTeX record journals/jifs/QuLQXM19

download as .bib file

@article{DBLP:journals/jifs/QuLQXM19,
  author    = {Guohua Qu and
               Tianjiao Li and
               Weihua Qu and
               Ling Xu and
               Xiaolong Ma},
  title     = {Algorithms for regret theory and group satisfaction degree under interval-valued
               dual hesitant fuzzy sets in stochastic multiple attribute decision
               making method},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {37},
  number    = {3},
  pages     = {3639--3653},
  year      = {2019}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics